# SDR UIEA2018021400218

- Difficulty date: February 14, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,624 hours, 18,402 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND INSPECTION, MX FOUND DAMAGE ON AFT FUSELAGE FWD OF APU AREA.  REPAIRED IAW EO 6753A652, REVISION 1, PART 2.
